MathSciNet Relay Station
MathSciNet bibliographic data
MR1147167 62G05 (62F35)
Lepskiĭ, O. V. Asymptotically minimax adaptive estimation. I. Upper bounds. Optimally adaptive estimates. (Russian) Teor. Veroyatnost. i Primenen. 36 (1991), no. 4, 645--659; translation in Theory Probab. Appl. 36 (1991), no. 4, 682–697 (1992)
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement